# SDR SWAA2014120834832

- Difficulty date: November 24, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 35,510 hours, 20,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER BULKHEAD SKIN CHORD CRACKED AT BS 540, STRINGER 22L FROM AFT FASTENER 2 ROWS.  REPAIRED SKIN IAW EA.
